# SDR UALA2011122106996

- Difficulty date: December 18, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 61,815 hours, 8,742 cycles
- Engine: Pwa PW40903
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Condition: Malfunctioned
- Location: Fuel Totalizer
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL DISAGREE MESSAGE ILLUMINATED, JUST AFTER REACHING CRUISE ALTITUDE. TOTALIZER FROZEN. RERACKED FUEL QTY PROCESSOR IAW MM AND ACCOMPLISHED L&R AIMS CABINET RESET PER MM.   MAINT MESSAGE 28-20050 SHOWED ON ARRIVAL. RERACKED FQPU PER FIM 28-41 TASK 801 AND RESET L&R AIMS CABINET, THE TOTALIZER INDICATION SHOWS NORMAL.
